# SDR ASAA0956643

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,906 hours, 3,762 cycles
- Engine: Cfmint CFM567B27
- Engine time: 11,906 hours, 3,762 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6119
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 32,110 hours, 13,059 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE EGT SHIFT.  NR 1 ENG EEC VERIFIED BY SEAMC.  REMOVED AND REPLACED PER AMM 73 21 60 000 801 AND 73 21 60 400 801 THRU STEP E (F)4 38682.  COMPLETED EEC INSTALLATION TEST REF AMM 73 21 60 400 801 STEP F(1 3) 38682.  VERIFIED LATEST VERSION OF EEC SOFTWARE REF STEP F(4) MM 73 21 60 V.
